| Catalog Number |
K832H |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/12/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent: did the event occur during one or multiple patient procedures? what is the total number of procedures? have any of these events been previously reported to ethicon? if so, could you please provide the corresponding reference number(s)? how many devices demonstrated the alleged deficiency in each procedure? when was the suture broke(in the package, during removal from package, during handling prior to use on patient or during use on the patient)? please specify were there any unexpected outcomes or complications resulting from the prolonged surgery time? how long, in minutes, did the surgery prolong? which tissue was being sutured when the event occurred? was additional dissection required in other organs/tissues other than the target tissue? was there any change in the patient¿s post operative care due to the prolonged procedure? please provide the source or name and title of external person providing answers to follow-up (external person submitting answers to sales rep) to date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.D4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.
Event or Problem Description
It was reported that a patient underwent a gastric bypass procedure on (b)(6) 2025 and suture was used.During a gastric bypass surgery, surgical scrub nurse reported that in some surgeries, the suture presented problems during suturing, as the thread would break.There were no patient consequences reported.Surgery was delayed by 2 minutes.Additional information was requested.
Additional Manufacturer Narrative
Product complaint # = > (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information: d4 expiration date, d4 udi number, h4, h6 type of investigation a manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.